RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Ann. Inst. Fourier (Grenoble), 2019, том 69, выпуск 3, страницы 955–991 (Mi aif5)  

On quantum cohomology of Grassmannians of isotropic lines, unfoldings of $A_n$-singularities, and Lefschetz exceptional collections

John Alexander Cruz Morales,a, Anton Mellitb, Nicolas Perrinc, Maxim Smirnovd, Alexander Kuznetsovefg

a Universidad Nacional de Colombia, Departamento de Matemáticas, Carrera 45 No. 26–85 Edificio Uriel Gutiérrez, Bogotá D.C. (Colombia)
b Faculty of Mathematics, University of Vienna, Oskar-Morgenstern-Platz 1, 1090 Vienna (Austria)
c Laboratoire de Mathématiques de Versailles, UVSQ, CNRS, Université Paris–Saclay, 78035 Versailles (France)
d Universität Augsburg, Institut für Mathematik, Universitätsstr. 14, 86159 Augsburg (Germany)
e Algebraic Geometry Section, Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkin str. Moscow 119991 (Russia)
f Interdisciplinary Scientific Center J.-V. Poncelet (CNRS UMI 2615), Moscow (Russia)
g Laboratory of Algebraic Geometry, National Research University Higher School of Economics, Moscow (Russia)

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации 5-100
Российская академия наук - Федеральное агентство научных организаций PRAS-18-01
A.K. was partially supported by the Russian Academic Excellence Project “5-100”, and by the Program of the Presidium of the Russian Academy of Sciences No. 01 “Fundamental Mathematics and its Applications” under grant PRAS-18-01.


DOI: https://doi.org/10.5802/aif.3263


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 23.06.2017
Принята в печать:14.09.2017
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aif5

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •  
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019